# SDR 20001206SH028

- Difficulty date: November 17, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N254KB
- Make and model: Cessna 320D
- Aircraft serial: 320D0103
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Wire
- Condition: Chafed
- Location: Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/F TOTAL TIME, 11,510.2 HOURS.  INTERMITTENT ERRONEOUS ALTITUDE MODE C INDICATION.  FOUND CHAFED WIRE FROM ENCODING ALTIMETER TO TRANSPONDER.  REPAIRED WIRING AND SECURE.  (X)
